# SDR DHL2003804779

- Difficulty date: February 17, 2003
- Submitted: March 29, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 77,866 hours, 28,485 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 56110171
- Condition: Delaminated
- Location: Lt Wing Te
- Part time: 77,866 hours, 28,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E LOWER PANEL EXTERNAL SKIN DELAMINATED 5.000 INCH AT STA. XW106.000.   R & R LT WING T/E LOWER PANEL IAW SRM 51-3-0
